Medical Questions > Womens Health > Birth Control Forum

Microgynon, bleeding constantly for how long?

I've recently started microgynon, but have to come off it again, due to migraines returning, causing blurred vision and an inability to process things I'm told (I used to have this as a child/early teen). Since I started (only a few weeks ago), I've been bleeding constantly. I'm really wondering how long, roughly, it can take for this to stop.
Did you find this post helpful?
|

User Profile
replied January 8th, 2013
Hi,
Welcome to ehealthforum,
The symptoms that you describe could be attributed to the use of the hormonal contraceptive. If the diagnosis of migraine headaches has been confirmed, then you should consider discussing about the continuation of hormonal contraceptive use with your treating doctor/gynecologist (you may also consider stopping the hormonal contraceptive use). Do not ignore your symptoms. Visit your doctor/gynecologist at the earliest for further evaluation, clarification and assistance.
Take care.



|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.